Silva, Alexandra and Bonsangue, Marcello and Rutten, Jan - Non-Deterministic Kleene Coalgebras

lmcs:695 - Logical Methods in Computer Science, September 9, 2010, Volume 6, Issue 3
Non-Deterministic Kleene Coalgebras

Authors: Silva, Alexandra and Bonsangue, Marcello and Rutten, Jan

In this paper, we present a systematic way of deriving (1) languages of (generalised) regular expressions, and (2) sound and complete axiomatizations thereof, for a wide variety of systems. This generalizes both the results of Kleene (on regular languages and deterministic finite automata) and Milner (on regular behaviours and finite labelled transition systems), and includes many other systems such as Mealy and Moore machines.


Source : oai:arXiv.org:1007.3769
DOI : 10.2168/LMCS-6(3:23)2010
Volume: Volume 6, Issue 3
Published on: September 9, 2010
Submitted on: January 3, 2010
Keywords: Computer Science - Logic in Computer Science,F.3.1, F.3.2, F.4.1


Share

Consultation statistics

This page has been seen 64 times.
This article's PDF has been downloaded 27 times.